MedElevator Войти в исследования
Открытая медицинская библиотека

Результаты поиска

Медицинские публикации, первоисточники и полные тексты.
Для клинического вопроса, нового знания и следующего исследования.

Ищем по исходному запросу. Уточняем медицинские термины для поиска на других языках…

Результаты поиска

5 086 публикаций

Поиск: 16 мс
Публикации на разных языках · PubMed, Europe PMC и данные издателей через Crossref · 199 с найденным полным текстом
Выберите статьи для научной работыПосле входа — выбор статей и сборка документа

[Rapid remission of psychotic symptoms with electro-convulsive therapy in treatment-resistant schizophrenia].

Electroconvulsive therapy (ECT) has a reputation for rapid alleviation of symptoms, mainly in depressive disorders. In the current literature little attention has been paid to speed of response of psychotic symptoms in schizophrenia. We present the case of a 67-year old woman, diagnosed with schizophrenia and presenting with clozapine-resistant psychotic symptoms that swiftly remitted with ECT. We review the literature on rapid remission of schizophrenic psychosis during a treatment with ECT.

Клинический случайСтатьяОбзорПолный текст не найденПеревод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

PMID 35506976Открыть статью

Convulsive Status Epilepticus Induced by Electroconvulsive Therapy in a Patient with Major Depression.

Electroconvulsive therapy (ECT) is a well-known, safe, and efficient treatment for a variety of psychiatric diseases. We present here an unusual case of a 34-year-old patient with major depression, who developed convulsive status epilepticus persistent for eight days in connection to her first ECT-a very uncommon but serious complication. The patient was, prior to ECT treatment, treated with lithium carbonate and clomipramine for her depression. Six years prior to the ECT, the patient had experienced a convulsive syncope resulting in traumatic subarachnoid haemorrhage. This case emphasizes the…

Клинический случайСтатьяПоиск полного текста в очередиПеревод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

PMID 35342656Открыть статью

Denervation hyperpathia: a convulsive syndrome of the spinal cord responsive to carbamazepine therapy.

Two cases of denervation hyperpathia that responded well to treatment with carbamazepine are presented. A theoretical relation of this disorder to trigeminal neuralgia and focal seizures is emphasized in the light of experimental data and clinical characteristics.

Клинический случайСтатьяПоддержка службы здравоохранения СШАПолный текст не найденПеревод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

PMID 22046639Открыть статью